Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vitesse

Veteran Member
  • Total Reviews

    0
  • Content Count

    92
  • Joined

  • Last visited

Community Reputation

0 Neutral

About vitesse

  • Rank
    Junior Member
  • Birthday 07/13/1973

Profile Information

  • Gender
    Female
  • Location
    Vancouver, BC
  1. Hi, pb101; My first course was five months long at 60mg for the first month then 80mg for the remainder. I tried going up to 120mg per day for month five, but my joints ached too much (and I'm 'old', which doesn't help ;-) so I stayed with 80mg for the remainder. I surpassed the 'recommended cumulative dosage' for my weight. About six or seven months later my skin was starting to break out again, and unsure of where that was headed, I went back to my GP who suggested that a second course often
  2. Hello everyone; I completed a second short course of Accutane well over a year ago, and thought I'd drop in to report how things are going. My skin hasn't been 100% perfect, but it has been what I would consider 'normal' and otherwise lovely and smooth and beautiful beyond my expectations. Any breakouts that I do encounter now are minor and seemingly related to monthly-cycle, hormone type stuff -- and are easily treatable with simple OTC remedies such as the products in Dan's wonderful product
  3. Oh, moms sometimes worry too much, don't they? You don't need to call the doctor unless you are really sure there may be something wrong. You'll just need to drink more water / sports drinks when you're exercising a lot -- and do let someone know if the spasms continue. You should be okay if you start rehydrating pronto. Those calf cramps of agony suck -- I almost cried too! Massaging your own muscles can help, too -- or, get someone else to do it for you should you be fortunate to have a perso
  4. You may be dehydrated. Make sure to hydrate with an electrolyte drink -- as dehydration includes deficiency in minerals such as sodium, potassium, magnesium and calcium. Sports drinks can be good -- but best used for rehydration when watered down (to keep the sugar content dilute). I got the worst calf-cramps at night when I was taking Accutane and training a lot. Oy vey! I started sipping watered-down E-Load at night -- and it totally helped. Bendy-straws are the best for bed-side beverages, t
  5. Not while on Accutane. Ouch! It will sting and leave your skin red and blotchy and raw. Unless it's really a tiny amount (less than 1%), then you could test it -- but even then, I'd err on the side of caution. Some people's skin may tolerate Glycolic acid while on 'tane, but my derm says no in general. Accutane is doing all that your skin needs to fight acne right now and you just need to moisturize and be gentle ;-) Take care!
  6. P.S. I meant to say that I don't think you're wrong at all for posting your opinion. You have every right to do that! You aren't getting my point. I am not so much 'pro-Accutane' as I am 'pro-choice' (sorry for other connotations realted to that term). I think that everyone knows the potential risks, and should weigh them carefully before taking any medication -- as I said above. If we need to ban medications that have side-effects, then we're not going to have any medications whatsoever. Peop
  7. I don't mean to discount any potential serious side-effect that might be caused by Accutane. There are serious risks associated with pretty much any drug one might take. The researchers, scientists and other people that manufacture these and other drugs know that they can't possibly test the entire population -- and knowing that people's bodies and genetic makeup vary from individual to individual, they have included a disclaimer with *every* drug. It is entirely possible that Accutane may have
  8. I appreciate what you are saying, Chaseryder, but I think your mental health issues have moved beyond being appropriate for a forum for Accutane 'users' discussion. This forum, I think, is more for those of us who need to participate in positive discussion about Accutane and acne -- to help each other with issues during use of Accutane, side-effects during treatment, etc. -- as most of us here seem to be either currently on Accutane, or recently finished with it. (or contemplating taking it ...
  9. I felt pretty creaky and old(er) during my last couple of months on the 'tane (I was on 80mg and then 100mg toward the end). My ankles creaked and cracked, my lower back was aching, and my neck and elbows ached! I definitely felt as if I needed help getting out of bed some mornings. Ouch! I toughed it out, however, with some gentle exercise like yoga -- and Advil / Motrin -- and epsom-salt baths -- as I had to keep myself in competition (bike racing). Your derm may want to lower your dosage in y
  10. You need not worry about vitamin a derived from vegetable sources (beta-carotene is okay) -- but avoid those derived from meat sources, such as liver. Supplements with beta-carotene as the vitamin a source are also ok (this is listed on the container if it is, indeed, beta-carotene), according to my derm. Eating fruits and veggies will be just fine -- no need to worry about that! Take care!
  11. I'm very fair skinned and also experienced flushing (very heat-sensitive) -- though it looked normal on me (being a red-head and all) ... and it went away after about three weeks after finishing Accutane treatment. I know you say that the camera is being kind -- but I think you look great -- and it just looks like you might have had a little bit too much sun (even though that's not the trigger) Your skin looks smooth, even-toned, and healthy -- and I'm sure the ladies don't mind or even notice
  12. So sorry to hear you're breaking out again. This happens often -- and the second course often clears for good. I think you can go back on Accutane after two months. Take care.
  13. I'm not sure if it's 'right', but I have a special, velvety exfoliating washcloth that I received as part of a kit with some 'Avene' facial moisturizer -- which I use(d) during my Accutane treatment. I couldn't use the cloth every day ... some days my skin seemed less sensitive than others, though. I needed to get rid of flaky, dry skin so that my moisturizer could do its job! I guess it depends on how sensitive your skin is -- everyone seems to be a bit different. Just be careful not to scratch
  14. Hang in there! You are almost done -- and you will feel better surprisingly fast once you're off the 'tane. Took me less than two weeks after stopping to feel 100% -- after feeling like a hunched over, athritic old lady toward the end of my course. Ibuprofen/Advil were saviours for my joint aches. Long soaks in epsom-salt baths were also a staple of my last few weeks at 80 and 100mg. I still did my usual excercise -- and it tended to help (especially yoga and pilates) somewhat. Ouch, my back hu
×